1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP
    Dismiss Notice

Dose - 180mg of Lisdexamfetamine (Vyvanse) & still not feeling anything??

Discussion in 'Amphetamine' started by emx19, Apr 21, 2012.

  1. emx19

    emx19 Newbie

    Reputation Points:
    0
    Joined:
    Apr 7, 2012
    Messages:
    7
    Female from U.S.A.
    My turtle is perscribed 60mg of Vyvanse, but sometimes she likes to save up the extras from her "med vacation" and take more then she is perscribed. She took her normal perscribed dose of 60mg 6 days ago & decied today to take 3 of her 60mg pills for a total dose of 180mg. She has told me she doesnt feel much except a bit of the jitters here & there along with increased heart rate. This is not how her amp highs normally feel and shes concerned that she has built up too much of a tolerance. She is only 5'2" 144 pounds, after almost a weeks break shouldnt she be getting more out of her meds?

    Has anybody else experinced what my turtle is going through? Have amps lost there magic for her? Any other turtles have any suggestions to help her find the joy in her vyvanse highs again?
    Much appreciated :)
     
  2. EternalReality

    EternalReality Silver Member

    Reputation Points:
    25
    Joined:
    Apr 5, 2012
    Messages:
    204
    Male from U.S.A.
    Well medicines work different for everybody but one thing i would like to point out is YOU CAN ONLY TAKE VYVANSE ORALLY, it has to go into the stomach to be "activated". also i found that when i would take a "med vacation longer than 5 days, the vyvanse wouldn't affect me until i took it for about a week or two. alot of ADHD medication websites discourage medicine vacations for this reason and other reasons. though this could not be the issue with your friend. my advice is to switch to a different ADHD medication if possible. my 3 main suggestions for "amp high" (based off personal use) would be "Adderall" "Focalin" and "Ritalin"
     
  3. emx19

    emx19 Newbie

    Reputation Points:
    0
    Joined:
    Apr 7, 2012
    Messages:
    7
    Female from U.S.A.
    Thats quite intresting, perhaps I should give some more information on her. My turtle is well aware that she has to swallow the vyvanse & didnt have any vitiman C before taking her 180mg dose roughly 4 hrs ago. She isnt a stranger to ADD meds, haveing been "perscribed" them for years now (on and off) She also has a script for Ritalin 10mg (to help while the vyvanse kicks in as well as a "boost" if needed later in the day.) which she never takes a "med vacation" from even though her doctor advises taking one whenever possiable, this recent 6 day vacation was while on spring break.

    Did ur need to have been taking Vyvanse for a week or two in order for it to work come on suddenly, or has that the way it always worked for you? I never heard of a stimulant having to be taken over a period of time to work.
    She has been told ritalin shouldnt produce a cross tolerance with her Vyvanse, but maybe this could have been the case?
     
  4. EternalReality

    EternalReality Silver Member

    Reputation Points:
    25
    Joined:
    Apr 5, 2012
    Messages:
    204
    Male from U.S.A.
    the vyvanse has always worked that way for me, and yes it could very well create a cross tolerance. i would suggest for recreational use just snort the ritalin 10mg and save the vyvanse for a rainy day
     
  5. emx19

    emx19 Newbie

    Reputation Points:
    0
    Joined:
    Apr 7, 2012
    Messages:
    7
    Female from U.S.A.
    My turtle thanks you for the suggestion, but she doesnt like abusing her ritalin, for the fact she cant function the day without it, & will continue her search to get the magic from her Vyvanse back :)
     
  6. EternalReality

    EternalReality Silver Member

    Reputation Points:
    25
    Joined:
    Apr 5, 2012
    Messages:
    204
    Male from U.S.A.
    well if it were me i would take the ritalin to function throughout the day and then don't take a vyvanse vacation. but you could do some trial & error and figure out what will work best.
    hope i helped and have a nice day.
     
  7. Rudyak

    Rudyak Silver Member

    Reputation Points:
    30
    Joined:
    Apr 22, 2012
    Messages:
    85
    Male from U.S.A.
    I was on Vyvance for ADHD -- didn't know about "stims" at all . Vyvance was great for a week , it was a "blessing" ... and after a week it immedetly stopped working. The dosage was upped to 70mg and still it was like a placebo pill. My friend took 300mg's of the stuff and said it was non effective and he looked normal to me , and I guess 300mg is a huge dose.

    I was told that Shire is pushing this due to patent loss. I was switched to Adderall XR and it's been much more effective.
     
  8. EternalReality

    EternalReality Silver Member

    Reputation Points:
    25
    Joined:
    Apr 5, 2012
    Messages:
    204
    Male from U.S.A.
    i saw you post this in a different thread. read the rules. do not post the same post in different threads.